Volume no :23, Issue no: 1, December (2020)

ON A CLASS OF INDEFINITE KAC-MOODY ALGEBRAS


Author's: Kehan Wang and Hao Sun
Pages: [1] - [31]
Received Date: June 16, 2020
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122137

AbstractReferencesDownload

CONVERGENCE OF GENERALIZED COLLATZ PROBLEM IN k-ADIC FIELD


Author's: Yushu Zhu, Sensen Chen and Qing-You SunYushu Zhu, Sensen Chen and Qing-You Sun
Pages: [33] - [47]
Received Date: September 12, 2020
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122154

AbstractReferencesDownload

ON SKEW FIBONACCI MATRICES


Author's: Weicai Wu, Junji Liu and Weijun Xie
Pages: [49] - [54]
Received Date: November 29, 2020
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122163

AbstractReferencesDownload